# SDR ASAA2018122197495

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,264 hours, 13,524 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5094
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 6,332 hours, 2,238 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORT #2 TANK REFUEL QTY INDICATOR INOP. GROUNDED - YES. REMOVED AND REPLACED #2 TANK REFUEL INDICATOR REF B737-800 AMM 28-41-61. ALL TESTS PASS. OPS CKS GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
